# SDR DALA2017060304457

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 46,780 hours, 32,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER EXIT DOOR LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHTS BATTERY B5-230 REF AMM 33-51. OPERATIONAL CHECK WAS GOOD.
